Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Singular fibers of stable maps and signatures of 4–manifolds

Osamu Saeki and Takahiro Yamamoto

Geometry & Topology 10 (2006) 359–399

arXiv: 0902.4576

Abstract

We show that for a C stable map of an oriented 4–manifold into a 3–manifold, the algebraic number of singular fibers of a specific type coincides with the signature of the source 4–manifold.

Keywords
stable map, singular fiber, chiral fiber, signature, universal complex, bordism
Mathematical Subject Classification 2000
Primary: 57R45
Secondary: 57N13, 58K30, 58K15
References
Forward citations
Publication
Received: 8 October 2004
Accepted: 12 January 2006
Published: 7 April 2006
Proposed: Yasha Eliashberg
Seconded: Shigeyuki Morita, Rob Kirby
Authors
Osamu Saeki
Faculty of Mathematics
Kyushu University
Hakozaki
Fukuoka 812-8581
Japan
http://www.math.kyushu-u.ac.jp/~saeki/
Takahiro Yamamoto
Department of Mathematics
Hokkaido University
Sapporo 060-0810
Japan